Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Kidney infection, lightheadedness, headaches, green stools, shooting pain under the rib cage, twinging in the left leg. What should i do?

I have been in and out of the hospitol e.r. s for two weeks now with a kindney infection, pyleninfritis or however it is spelled. However, the past three days I have had constant bouts of lightheadedness with a headache that does not ever fully go away. I do get migranes, however, this does not feel like the typical one I get. Along with that, I have had low grade temps for three days and physically can not take a deep breath as it is agonoy. I get sharp shooting pains just underneath my upper rib cage when I try to breathe. I have had a twinge like feeling in my left lower leg for about 2 days now as well, and tonight started to have stools that are hunter green in color. I m sick of going to the e.r. and being sent home but I do not feel right and my life is greatly affected. I can not take care of my children go to school, or even work for more than a hour.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

It looks like you have colitis, which explains the greenish coloured stools, pain under your rib cage and the low grade temeprature. You will have to receive a course of antibiotics for the same, most commonly given is a combination antibiotic like ciprofloxacin with tinidazole for 5 days.
However light headedness needs further work up, please visit a physician to check for your thyroid levels, EKG and blood test for anemia

I hope I was of help

Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor